| Model Number |
401754 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
09/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
(b)(6) study: after nstemi, treatment with 2 orsiro drug-eluting stent systems was performed in 2016.On (b)(6) 2020 patient experienced chest pain and nstemi.Medication was given.A restenosis was detected, treated with balloon angioplasty and a new des stent.
Additional Manufacturer Narrative
Combination product: yes neither the complaint instrument nor the angiographic material was provided for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations no manufacturing related root cause could be identified.